OTC Tylenol Muscle Aches & Body Pain 650 mg 16 Tabs

OTC Tylenol Muscle Aches & Body Pain 650 mg 16 Tabs

Regular price $4.99 Save $-4.99
/

Only 0 items in stock!
  

When your muscles are aching or your body is in pain, you want relief fast but you also want it to last so you can get back to normal… whatever your normal is.

Now try Tylenol Muscle Aches & Body Pain. Tylenol Muscle Aches & Body Pain caplets work in two ways. The first layer dissolves quickly to relieve pain fast. The second layer is time-released to provide extended relief that lasts throughout the workday (up to 8 hours of relief).

*We are only able to ship this item to Canadian customers.

DIM: 02246060

For effective relief of:

  • Muscle aches
  • Body pain
  • Joint pain
  • Pain due to inflammation

Medicinal Ingredients: Each tablet contains:
Pain reliever: Acetaminophen, 650 mg

Non-Medicinal Ingredients (alphabetical): carnauba wax, cellulose, corn starch, FD&C red no. 40, hydroxyethylcellulose, hypromellose, magnesium stearate, povidone, sodium starch glycolate, triacetin.

Adults use only (12 years and older): 2 extended-release caplets every 8 hours as required.
Do not take more than 6 caplets per day. Swallow each caplet whole with water on an empty stomach. Do not crush, chew or dissolve the caplet.

Keep out of the reach of children. This package contains enough drugs to seriously harm a child. Do not use other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen.

Consult a doctor if Your symptoms last for more than 5 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.

In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.